Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Analogues of Artin’s conjecture

Author: Larry Joel Goldstein
Journal: Bull. Amer. Math. Soc. 74 (1968), 517-519
MathSciNet review: 0223328
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Emil Artin, The collected papers of Emil Artin, Addison–Wesley Publishing Co., Inc., Reading, Mass.-London, 1965. Edited by Serge Lang and John T. Tate. MR 0176888
  • Helmut Hasse, Über die Artinsche Vermutung und verwandte Dichtefragen, Ann. Acad. Sci. Fennicae Ser. A. I. Math.-Phys. 1952 (1952), no. 116, 17 (German). MR 51864
  • Christopher Hooley, On Artin’s conjecture, J. Reine Angew. Math. 225 (1967), 209–220. MR 207630, DOI
  • 4. W. Knobloch, Über Primzahlreihen nebst Anwendung auf ein elementares Dichte-problem, Abh. Math. Sem. Univ. Hamburg 19 (1953), 1-13.
  • L. Mirsky, The number of representations of an integer as the sum of a prime and a $k$-free integer, Amer. Math. Monthly 56 (1949), 17–19. MR 28335, DOI
  • Karl Prachar, Primzahlverteilung, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 91, Springer-Verlag, Berlin-New York, 1978 (German). Reprint of the 1957 original. MR 516660

Additional Information